Singular fibers and characteristic classes

Osamu Saeki, Takahiro Yamamoto

Research output: Contribution to journalArticle

5 Citations (Scopus)


Let f : M → N be a proper generic map between smooth manifolds with dim N - dim M = - 1. We explicitly calculate the cohomology class dual to the closure of the set of points in N over which lies a specific singular fiber in terms of characteristic classes of M and N.

Original languageEnglish
Pages (from-to)112-120
Number of pages9
JournalTopology and its Applications
Issue number2
Publication statusPublished - Dec 1 2007


All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this